yesterday I was advised that I had a tsh >75, T3< T4< aft/recurring symptoms of brain daze. symptoms=brain daze, inarticulate...thought I was having boughts of TIA. Neuropathy in feet for the past 6-8weeks. Asked doc for blood test script, as I was hyperthyroid in 2004, w.afib. Now afib w/hypothyroidism. Two weeks ago cardiologist suspected hypothyroidism. Steadily gained weight over the last two years. My body composition feels thick, puffy. Short of breath. Doc RX for synthyroid. DX severe hypothyroidism. Cold 1 minute then two hours later hot. confused unable to focus. kidneys egrf came back too high liver agst off. What can I do to feel less confused dazed, dizzy. Lisa
With a TSH of over 75...get on those T4 meds and get your FT3 and FT4 done and also antibody testing for Graves and Hashi's.
It is possible to to be hyperthyroid and then the thyroid burn out and be hypo.
But get those other tests done asap and get labs done regulary so as to assertain if you are on a high enough dose of T4 med.
A TSH of over 75 can be dangerous.
Once you have the T4 med in your system and levels start to stabalise , the brain fog (daze) will start to disappear.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.